# SDR SIMA20190629001

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 36,055 hours, 33,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL FUMES AND SMOKE IN COCKPIT. JUST LEVELED OFF AT FL250 WHEN WE SMELLED SMOKE AND FUMES SMOKE WAS VISIBLE FOR ONLY A FEW MINUTES. C/A-FOUND #1 ACM INOP AND DAMAGED (INTERNAL DMG) DEFERRED #1 PACK IAW MEL 21-30 AUTH  061116D-C. FOUND DTCV TO HEAT EXCHANGER DUCT BLOWN OFF AT DTCV. REATTACHED DUCT IAW ETN-EM-21-056 OPS CHECK OK IAW AMM 21-51-00. MEL RESTORED
